Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    100%NATURAL-theGH's Avatar
    100%NATURAL-theGH is offline Senior Member
    Join Date
    Nov 2003
    City of Angels

    Exclamation L-Arginine Heart Attack?

    Alright... now a heart attack is a little far fetched but I began taking L-arginine this morning.. took 2 grams this morning with breakfast and everything was ok the first few hours but starting this afternoon I began having chest pains... They aren't horrible but they are there and they are only on the left side right where my heart is... I took NO2 before and I got similar chest pains... I have been told this increases blood flow.... which makes your heart work harder... is it possible that the L-arginine could actually cause heart damage? I am not going to take it anymore as it is not worth the risk anyways... but I wondered if anyone else has had similar problems.... Appreciate any comments.

  2. #2
    Cousin Eddie's Avatar
    Cousin Eddie is offline Associate Member
    Join Date
    Aug 2002
    In the R.V.
    I have not heard of it being dangerous to your heart. In fact, the studies I found seem to show just the opposite. Still, if you are having problems from taking Arg or NO supps, I would stop taking them.

  3. #3
    uttyler dude's Avatar
    uttyler dude is offline Associate Member
    Join Date
    Oct 2004
    i had no problems with arginine. i took 2 morning, 3 pre workout, and 2 evening. Never had any pains, guess everyone reacts diff. to supplements.

  4. #4
    needmorestrength's Avatar
    needmorestrength is offline Anabolic Member
    Join Date
    May 2004
    Canada eh
    Yea It actually increases heart health.... Usually heart problems are in the centre of the chest! but maybe discontinue non the less

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts